Sanders, J.A. and Wang, J.P. (2004) On the Integrability of Systems of second order Evolution Equations with two Components. Journal of Differential Equations, 203 (1). pp. 1-27. ISSN 0022-0396.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
This paper is devoted to classifying second order evolution equations with two components. Combining the symbolic method and number theory, we give the complete list of such homogeneous polynomial symmetry-integrable systems with non-zero diagonal linear terms. The technique is applicable for more general systems.
|Uncontrolled keywords:||Integrable system; The symbolic method; Lech-Mahler theorem|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Applied Mathematics|
|Depositing User:||Jing Ping Wang|
|Date Deposited:||01 Oct 2008 13:57|
|Last Modified:||14 Jan 2010 14:32|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/8807 (The current URI for this page, for reference purposes)|
- Depositors only (login required):